# SDR REXA2013030900383

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 17,712 hours, 15,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL PLATE ANGLE OVERWING BOX CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-666.
